Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 76, NWS Jackson, MS

June 25, 2014Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 25, 2014, 4:35 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 4:35 PM CDT (21:35 UTC)
Expired
Jun 25, 2014, 6:30 PM CDT
In force
115 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 22 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:53 PM CDTFLASH FLOODClinton, MSSTREET FLOODING OFF OF I-20 IN CLINTON ALONG FOUNTAIN PARK DRIVE. REPORT VIA MPING.
Jun 25, 6:00 PM CDTFLASH FLOODClinton, MSCLINTON BUSINESS PARKING LOT FLOODED. REPORT RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS54 KJAN 252135
FFWJAN
MSC049-089-121-252330-
/O.NEW.KJAN.FF.W.0076.140625T2135Z-140625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...

* UNTIL 630 PM CDT

* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A CLUSTER THUNDERSTORMS OVER THE WARNED AREA. 
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO  
INCHS...HAVE OCCURRED IN THE PAST TWO HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POCAHONTAS...GOSHEN SPRINGS AND FANNIN

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043

$$

MRM
2 follow-up statements
133 
WGUS74 KJAN 252143
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT WED JUN 25 2014

MSC049-089-121-252330-
/O.CON.KJAN.FF.W.0076.000000T0000Z-140625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANKIN MS-MADISON MS-HINDS MS-
443 PM CDT WED JUN 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
HINDS...MADISON AND RANKIN COUNTIES...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF 
ONE TO TWO INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS...
GOSHEN SPRINGS...FANNIN...RIDGELAND...MADISON...JACKSON...FLOWOOD AND
CLINTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043

$$

MRM
855 
WGUS74 KJAN 252301
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT WED JUN 25 2014

MSC049-089-121-252330-
/O.CON.KJAN.FF.W.0076.000000T0000Z-140625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANKIN MS-MADISON MS-HINDS MS-
601 PM CDT WED JUN 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
HINDS...MADISON AND RANKIN COUNTIES...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE 
TO THREE INCHES...HAVE OCCURRED IN THE PAST ONE TO TWO HOURS MAINLY 
ACROSS EASTERN HINDS COUNTY. THERE WERE SOME REPORTS OF SOME STREET 
FLOODING IN CLINTON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS...
GOSHEN SPRINGS...FANNIN...RIDGELAND...MADISON...JACKSON...FLOWOOD AND
CLINTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
HALF HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3247 9043 3248 8988 3209 8988 3209 9043

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:58 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 25, 2:58 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT WED JUN 25 2014

.SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS OCCURRING THIS
AFTERNOON MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THESE
WILL LINGER INTO THE EVENING HOURS AND PRODUCE A FEW AREAS OF HEAVY
RAIN BEFORE WEAKENING THIS EVENING. LATER TONIGHT...SEVERAL MODELS
INCLUDING THE 12Z GFS AND SEVERAL RUNS OF THE SREF SHOW THE WAVE
CURRENTLY PRODUCING INTENSE STORMS ALONG AND OFF THE LOUISIANA COAST
MOVING NORTHEAST. IF THIS OCCURS...STORMS COULD MOVE BACK INTO OUR
AREA POSSIBLY PRODUCING SOME HEAVY RAINFALL LATER TONIGHT. OTHER MODEL
SOLUTIONS ARE NOT AS BULLISH WITH THIS SCENARIO. HAVE ELECTED TO
CONTINUE POPS ALL NIGHT WITH HIGH POPS CONTINUING INTO THURSDAY. THE
RISK FOR LOCALLY HEAVY RAIN WILL CONTINUE WITH PWATS AROUND 2 INCHES.

STORMS WILL BECOME MORE SCATTERED THURSDAY NIGHT THROUGH FRIDAY NIGHT
AS THE WET PERIOD CONTINUES. /SW/

.LONG TERM...(SATURDAY INTO THE MIDDLE OF NEXT WEEK)...THROUGH THE
WEEKEND OUR REGION WILL BE TRANSITIONING FROM WEAK TROUGHING AND
PERTURBED UPPER LEVEL FLOW TO PRIMARILY HIGH PRESSURE ALOFT AS
TROUGHING PULLS WELL BACK TO THE NORTHWEST. UNFORTUNATELY (FOR THOSE
WHO HAVE GROWN TIRED OF SHOWERS AND THUNDERSTORMS) THIS PATTERN
CHANGE FOR OUR REGION LOOKS TO ONLY GRADUALLY CUT BACK ON RAIN
CHANCES.

THE FLY IN THE OINTMENT IS THE FACT THE RETREATING TROUGH THIS
WEEKEND WILL SHARPEN AND PROMPT DEEPENING SURFACE LOW PRESSURE IN
THE NORTHERN PLAINS...THEREBY INDUCING A STRONG PIPELINE OF GULF
MOISTURE TRANSPORT FROM THE GULF NORTHWARD ROUGHLY ALONG AND WEST OF
THE MS RIVER. SINCE THE MID LEVELS OF THE ATMOSPHERE OVER OUR REGION
WILL NOT YET BE WARM ENOUGH TO BE CAPPED TO CONVECTION THIS MOISTURE
TRANSPORT WILL FUEL SCATTERED SHOWERS AND STORMS...ESPECIALLY IN
WESTERN ZONES. POPS WILL BE HIGHEST FRIDAY AND SATURDAY...TRENDING
DOWN A LITTLE SUNDAY. CLOUDS AND PRECIP WILL WORK TO HOLD
TEMPERATURES DOWN IN WESTERN ZONES DURING THIS TIME ALTHOUGH AREAS
IN THE EAST SHOULD SEE A GRADUAL WARMING BUT PROBABLY NOT ANY TRUE
HEAT UNTIL POSSIBLY SUNDAY. FORTUNATELY THERE ARE NO SIGNALS FOR
HAZARDOUS WEATHER OVER THIS PERIOD ALTHOUGH SOME BRIEFLY GUSTY
THUNDERSTORMS ARE OF COURSE POSSIBLE.

BY MONDAY AND INTO THE MIDDLE OF NEXT WEEK MODELS SHOW DECENT
AGREEMENT ON DEEP LAYER RIDGING TO BECOME MORE FIRMLY IN CONTROL OF
THE WEATHER ACROSS THE LOWER MS VALLEY. AFTERNOON SHOWERS AND STORMS
SHOULD BECOME MUCH HARDER TO COME BY DURING THIS TIME AND THE AMOUNT
OF PRECIP GENERATED BY THE GFS WAS DEEMED TOO HIGH AND THE EURO AND
ITS MOS STATISTICS FOR TEMPS AND POPS FOLLOWED MORE CLOSELY. HEAT
WILL INCREASE FOR ALL AREAS WITH MID 90S LIKELY BECOMING WIDESPREAD.
MODEL CONSENSUS IS SHOWING SIGNALS FOR A FAIR AMOUNT OF AFTERNOON
MIXING WHICH WOULD LIMIT HEAT INDEX VALUES TO NOT MUCH HIGHER THAN
ACTUAL TEMPERATURE. HOWEVER...AT THIS JUNCTURE I AM SKEPTICAL OF
THIS ASPECT OF THE MODELS SINCE VERY MOIST SOILS WILL BE QUICK TO
CONTRIBUTE LOW LEVEL MOISTURE THROUGH EVAPOTRANSPIRATION AND SOME
CAPPING COULD LIMIT BOUNDARY LAYER DEPTH (AND THEREFORE ALSO HELP TO
KEEP DEWPOINTS HIGH). WITH ALL THIS IN MIND HEAT INDEX VALUES
GETTING AT LEAST TO THE CENTURY MARK IS A DECENT BET FOR THE FIRST
HALF OF NEXT WORK WEEK AND THE EVENTUAL ISSUANCE OF HEAT ADVISORIES
IS NOT IMPOSSIBLE. DUE TO UNCERTAINTIES WE WILL CONTINUE TO MONITOR
AND NOT MENTION THIS POTENTIAL IN THE HWO YET. /BB/

&&

.AVIATION...VFR SKIES PREVAIL ACROSS REGION THIS AFTN WITH SHRA/TSRA
DEVELOPING ACROSS NE AL AND CENTRL/S MS. WILL MONITOR SITES CLOSE
FOR DIRECT TSRA IMPACT OTHERWISE WILL KEEP VCTS. BRIEF MVFR/IFR
CONDS COULD OCCUR AT ANY SITE IF DIRECTLY IMPACTED. NORTHERN SITES ARE
LESS LIKELY TO HAVE TSRA WITH DRIER AIR IN PLACE. WEST TO SOUTHWEST
WINDS OF 5 TO 10 KT EXPECTED THIS AFTN AND LESS THAN 5 KT OVERNIGHT.
SHRA WITH EMBEDDED TSRA WILL OVERSPREAD SW MS STARTING 06Z THROUGH
THURSDAY MORNING FOR ALL SITES WITH GTR LAST. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  83  68  88 /  47  74  42  54
MERIDIAN      69  82  66  90 /  35  68  40  47
VICKSBURG     70  84  68  88 /  50  72  46  57
HATTIESBURG   71  84  69  90 /  33  79  25  46
NATCHEZ       69  83  68  87 /  47  76  24  53
GREENVILLE    71  85  70  87 /  46  63  61  61
GREENWOOD     70  83  68  88 /  42  64  57  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 25, 2:20 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT WED JUN 25 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
220 PM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ALLEN

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 25, 2:26 PM CDT, 2 hours 9 minutes before
MSZ049-252005-
RANKIN MS-
226 PM CDT WED JUN 25 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT WED JUN 25 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER PELAHATCHIE AT 227 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3243 8975 3226 8973 3223 8991 3239 8995
TIME...MOT...LOC 1927Z 259DEG 9KT 3232 8982

MRM
Special weather statement, Jun 25, 2:46 PM CDT, 1 hour 49 minutes before
LAZ007-252030-
MOREHOUSE LA-
246 PM CDT WED JUN 25 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT WED JUN 25 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER UNION PARISH AT 246 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3289 9202 3267 9193 3266 9196 3270 9198
      3268 9204 3270 9206 3274 9206 3276 9207
      3280 9206 3286 9207
TIME...MOT...LOC 1946Z 254DEG 9KT 3272 9209
Special weather statement, Jun 25, 2:52 PM CDT, 1 hour 43 minutes before
MSZ057-252035-
JASPER MS-
252 PM CDT WED JUN 25 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CDT WED JUN 25 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHEAST OF TURNERVILLE AT 252 PM CDT...MOVING
NORTHEAST AT 10 MPH.

PEOPLE IN NORTHERN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3223 8908 3206 8899 3198 8920 3214 8929
TIME...MOT...LOC 1952Z 245DEG 9KT 3210 8915

MRM
Special weather statement, Jun 25, 3:23 PM CDT, 1 hour 12 minutes before
MSZ066-252110-
JONES MS-
323 PM CDT WED JUN 25 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT WED JUN 25 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTH OF MOSELLE AT 323 PM CDT...MOVING NORTHEAST AT
5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN JONES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3167 8928 3151 8910 3145 8930 3159 8940
TIME...MOT...LOC 2023Z 236DEG 6KT 3156 8926

MRM
Special weather statement, Jun 25, 3:36 PM CDT, 59 minutes before
LAZ023>025-252120-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
336 PM CDT WED JUN 25 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT WED JUN 25 2014

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED 3 MILES EAST OF JIGGER AT 335 PM CDT...MOVING
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS
OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE.

PEOPLE IN NORTHERN CATAHOULA...SOUTHERN FRANKLIN AND NORTHWESTERN
TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3193 9192 3195 9191 3204 9191 3208 9193
      3210 9188 3214 9190 3216 9190 3217 9149
      3176 9162 3186 9201 3193 9201
TIME...MOT...LOC 2035Z 212DEG 11KT 3206 9169

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:26 PM CDTSpecial Weather StatementJANRankin39 min
Jun 25, 2:52 PM CDTSpecial Weather StatementJANJasper43 min
Jun 25, 3:23 PM CDTSpecial Weather StatementJANJones47 min
Jun 25, 6:09 PM CDTSpecial Weather StatementJANSimpson31 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.